# SDR AALA202505121142

- Difficulty date: April 26, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 34,598 hours, 14,986 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM AT BS 986, LBL 44. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-6.
